OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4640

Title: Invariant manifolds for singularly pertubated parabolic equations
Authors: Prizzi, Martino
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Martino Prizzi, "Invariant manifolds for singularly pertubated parabolic equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 151-210.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Consideriamo un sistema in cui un'equazione differenziale è accoppiata a un'equazione di evoluzione singolarmente perturbata: \[ \begin{cases} \begin{array}{c} \overset{\dot{x}=f\left(t,x,y,\epsilon\right)}{}\\ \epsilon\dot{y}=A\left(t,x\right)y+g\left(t,x,y,\epsilon\right) \end{array}\end{cases} \] Dimostreremo che, per $\epsilon$ piccolo, il sistema ammette una varietà invariante regolare C$_{\epsilon}$=$\left\{ \left(t,x,y\right)\mid y=k\left(t,x,\epsilon\right)\right\} $ e che l'equazione ridotta x=f (t, x, k (t, x, $\epsilon$), $\epsilon$) è C$^{r}$ vicina alla ``equazione limite'' x= f (t, x, 0, 0). Daremo anche una descrizione qualitativa della dinamica vicino alla varietà invariante C$_{\epsilon}$.
We consider a system in which a differential equation is coupled with a singularly perturbed semilinear evolution equation, namely: \[ \begin{cases} \begin{array}{c} \overset{\dot{x}=f\left(t,x,y,\epsilon\right)}{}\\ \epsilon\dot{y}=A\left(t,x\right)y+g\left(t,x,y,\epsilon\right) \end{array}\end{cases} \] We will prove that, for small $\epsilon$ , the system admits a smooth invariant manifold C$_{\epsilon}$=$\left\{ \left(t,x,y\right)\mid y=k\left(t,x,\epsilon\right)\right\} $ and that the reduced equation x=f (t, x, k (t, x, $\epsilon$), $\epsilon$) is C$^{r}$ near to the \textquotedbl{}limit equation\textquotedbl{} x= f (t, x, 0, 0). We will also give a qualitative description of the dynamics near the invariant manifold C$_{\epsilon}$.
URI: http://hdl.handle.net/10077/4640
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
PrizziRendMat26.pdf430.54 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.